Modeling interconnections with nonlinear discontinuities

Jose E Schutt-Aine, Kyung S. Oh

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

An efficient technique for modeling interconnections with nonlinear discontinuities is introduced. Interconnects are modeled with ideal transmission lines, and discontinuities are represented with Thevenin equivalent circuits. The time-domain scattering parameter approach is then employed to obtain recursive expressions for the voltage waves at the discontinuity junction. The resulting simulation algorithm avoids the used of convolution or a Fourier transformation and achieved the linear order of the computation time complexity with respect to the number of time steps. The computer program is written and used to demonstrate the effects of periodical capacitive loadings.

Original languageEnglish (US)
Title of host publicationProceedings - IEEE International Symposium on Circuits and Systems
PublisherPubl by IEEE
Pages2122-2124
Number of pages3
ISBN (Print)0780312813
StatePublished - Jan 1 1993
EventProceedings of the 1993 IEEE International Symposium on Circuits and Systems - Chicago, IL, USA
Duration: May 3 1993May 6 1993

Publication series

NameProceedings - IEEE International Symposium on Circuits and Systems
Volume3
ISSN (Print)0271-4310

Other

OtherProceedings of the 1993 IEEE International Symposium on Circuits and Systems
CityChicago, IL, USA
Period5/3/935/6/93

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Modeling interconnections with nonlinear discontinuities'. Together they form a unique fingerprint.

  • Cite this

    Schutt-Aine, J. E., & Oh, K. S. (1993). Modeling interconnections with nonlinear discontinuities. In Proceedings - IEEE International Symposium on Circuits and Systems (pp. 2122-2124). (Proceedings - IEEE International Symposium on Circuits and Systems; Vol. 3). Publ by IEEE.